# SDR CA960417506

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Cooling Turbine
- Part number: 21700031
- Condition: Electrical Smell
- Location: Lt Pack
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)WHEN APU AND LEFT PACK ON, ELECTRICAL SMELL DETECTED IN COCKPIT AND CABIN. MAINTENANCE CHANGED LEFT COALESCER BAG AND COOLING TURBINE.
